Accutane and HIV Testing
Oct 12, 2013
Hi all, I already looked over information about when I should test after a potential exposure. I got that covered and already took two tests to calm my anxieties. The negative results are highly reassuring. Unfortunately, it struck me again. I am taking isotrentionin (accutane) for about 3 1/2 -4 months. My potential exposure was two months into treatment. I know that 3 months is conclusive unless the person has undergo chemotherapy or another form of immunosupression treatment. That is why I am wondering if isotrentionin may extend the window period to 6 months because it can be used as a chemotherapy drug for skin cancer. Pretty much asking if accutane will delay the production of HIV antibodies. I hate how my anxiety overtakes and finds every little thread of doubt. I will try to calm them down but scientific results and information from this community will help a lot. Thank you and God bless.
Response from Dr. Wohl
No. See response I just posted regarding thyroid medication.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Cold Hands After Masturbation Worried I Have HIV
- Diarrhea After Eating Sperm Worried I Have HIV
- Fatigue After Oral Sex On A Woman What Are The Chances Of HIV
- Herpes After Licking Genital Worried I Have HIV
- Itchy Red Spots After Touching Period Blood Sign Of HIV AIDS
- Sore On Mouth After Breast Sucking Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.